The Vitamin K Shot is NOT Just a Vitamin…
As a new parent, you’re faced with lots of decisions. But sometimes not a lot of information. Your doctor has likely told you that your newborn child will need this synthetic shot…but probably didn’t tell you the serious warnings the shot comes with. Doctors are trained to push these shots for newborns even without solid evidence that the shot is necessary or beneficial.
There are different formulations, but the synthetic Vitamin K shot has similar toxic ingredients as vaccines, including benzyl alcohol, polysorbate 80 and aluminum. All of these ingredients are linked to short and long-term health issues.
There’s a reason the baby comes out with lower Vitamin K levels — to be able to squeeze its head through the pelvic area during birth. It’s also so that the stem cells from cord blood can pass easily throughout the body and brain to repair any damage from delivery… delayed cord clamping is ideal… preferably until it stops pulsing! That way, the baby receives the other 1/3 of its own blood back.
A young baby isn’t able to process or filter the synthetic Vitamin K shot and it can cause liver toxicity from the benzyl alcohol (this is why you see jaundice in babies who get it). The blood also turns extremely thick, making it really hard for those stem cells to do their job (makes their blood about 7,000 times thicker than normal). It also contains Polysorbate 80 which is used in chemo drugs TO OPEN THE BLOOD-BRAIN BARRIER, but babies BBB is already more permeable and now they’re then wide open, letting all the toxins (and heavy metals from vaccines) enter their brain tissues quite easily, leading to more long-term problems!
It’s no coincidence that the U.S. has the highest vaccination rates of any industrialized nation, yet have the WORST infant mortality rate…
Click here to read dozens of studies showing the danger of the Vitamin K shot
Dr. Suzanne Humphries, MD, Nephrologist and vaccine expert discusses Vitamin K
Vitamin K Studies
Accidental Administration of an Ergot Alkaloid to a Neonate
“We describe a neonate with altered splanchnic arterial blood flow
after accidental substitution of an ergot alkaloid, methylergonovine
maleate (MEM), for vitamin K1.” Pediatrics1996
Anaphylactic shock due to vitamin K in a newborn and review of literature.
“We herein report a case of anaphylactic shock developing after the intramuscular administration of vitamin K1 in a newborn.” The Journal of Maternal-Fetal & Neonatal Medicine 2014
Childhood cancer, intramuscular vitamin K, and pethidine given during labour.
“The only two studies so far to have examined the relation between
childhood cancer and intramuscular vitamin K have shown similar results,
and the relation is biologically plausible. The prophylactic benefits
against haemorrhagic disease are unlikely to exceed the potential
adverse effects from intramuscular vitamin K. Since oral vitamin K has
major benefits but no obvious adverse effects this could be the
prophylaxis of choice.” BMJ 1992
A clinically suspected case of Anaphylactoid reaction to vitamin K
injection in a child – a case report and review of literature.“The reaction was most probably due to anaphylactoid reaction to Vitamin K.” Indian Journal of Pharmacology 2016
Inadvertent Methylergonovine Administration to a Neonate.
“Mistaking methylergonovine for vitamin K with accidental administration to the neonate is a rare iatrogenic illness occurring almost exclusively in the delivery room setting.” American Journal of Case Reports 2016https://www.ncbi.nlm.nih.gov/m/pubmed/27765939
Late vitamin K deficiency bleeding after intramuscular prophylaxis at birth: a case report.“The present case suggests potential risks related to a single dose of intramuscular vitamin K at birth.” Journal of Perinatology 2009 https://www.ncbi.nlm.nih.gov/m/pubmed/19177046
Letter: Localized cutaneous reaction to intramuscular vitamin K in a patient with acute fatty liver of pregnancy
“ Erythematous, indurated, pruritic plaques uncommonly occur in adults after intramuscular injection with vitamin K1.” Dermatology Online Journal 2010https://www.ncbi.nlm.nih.gov/m/pubmed/21199642
Neonatal ergot poisoning: a persistent iatrogenic illness.
“Ergot toxicity in the newborn usually manifests itself as respiratory depression, cyanosis, oliguria, and seizures. Death is usually caused by respiratory failure. A limited number of neonatal cases have been reported worldwide, and almost all cases involved confusion of maternal methylergonovine with neonatal vitamin K.” American Journal of Perinatology 2005 https://www.ncbi.nlm.nih.gov/m/pubmed/16041632
Nicolau syndrome induced by intramuscular vitamin K in a premature newborn
“CASE REPORT: We herein report a case of NS developing approximately 2 h after the intramuscular administration of vitamin K1 in an extremely low birth weight premature newborn. To our knowledge, this patient is the youngest case suffering from such a livedoid skin necrosis and the first case of neonatal NS developing due to intramuscular administration of vitamin K1.” Journal of Pediatrics 2009 https://www.ncbi.nlm.nih.gov/m/pubmed/19277707
Observations on vitamin K deficiency in the fetus and newborn: has nature made a mistake?
“This protective effect of low K1 levels is particularly important in
the presence of the high mitotic rates and rapid cell turnover in the
avian embryo and mammalian fetus.”
“…K1 supplementation increases BP induced tumor formation in mice.” Seminars in Thrombosis and Hemostasis 1995 https://www.ncbi.nlm.nih.gov/m/pubmed/8747698
Oral versus intramuscular phytomenadione: safety and efficacy compared.
“Oral and intramuscular phytomenadione (vitamin K1) prophylaxis became an issue following the report of a potential carcinogenic effect of intramuscular but not oral phytomenadione prophylaxis. There is increasing evidence, however, that oral phytomenadione prophylaxis is less effective for the prevention of late vitamin K deficiency bleeding (VKDB) than intramuscular prophylaxis. Following a report of an increased cancer risk after intramuscular phytomenadione, a series of papers on this issue appeared.”Drug Safety 1999https://www.ncbi.nlm.nih.gov/m/pubmed/10433349/
Origins of and solutions for neonatal medication-dispensing errors.
“SUMMARY: In 2008, there were five cases in which look-alike or sound-alike neonatal medication-dispensing errors occurred at our institution. A mix-up between neonatal and adult or pediatric products occurred in four of the five cases. Three of the five errors resulted in near misses with the potential to cause harm.” American Journal of Health-System Pharmacy 2010https://www.ncbi.nlm.nih.gov/m/pubmed/20044369/
Risk management by reporting critical incidents. Vitamin K and ephedrine mix-up at a birthing unit
“Two incidents were reported, where ephedrine and adrenaline were found in a box supposed to contain vitamin K for new-born babies.” Ugeskrift for Laeger 2011https://www.ncbi.nlm.nih.gov/m/pubmed/11590951
Scleroderma-like patch on the thigh in infants after vitamin K injection at birth: six observations
“Texier’s disease or pseudosclerodermatous reaction after intramuscular injection of vitamin K1 is well known in adults although only 1 report of a case in a newborn was found in the literature. We report 6 cases.” Annales De Dermatologie Et De Venereologie 1996 https://www.ncbi.nlm.nih.gov/m/pubmed/9615122
An unusual mimicker of a sepsis outbreak: ergot intoxication
“Methylergonovine (MEV) is a semi-synthetic ergot alkaloid used in the prevention and control of postpartum hemorrhage. This report describes 12 newborns born on the same day in a local country hospital in Turkey and developed sepsis-like symptoms and encephalopathy within the first 6 h of life due to accidental administration of MEV instead of vitamin K in the delivery room. The major features of MEV poisoning were lethargy (41.7%), seizure (75.0%), feeding intolerance (66.6%), hypoventilation (58.3%), irritability (25%), and peripheral circulatory abnormalities (58.3%). As a conclusion, clinical findings of ergot toxicity in newborns cannot be distinguished from infectious disease or neonatal encephalopathy.” European Journal of Pediatrics 2011https://www.ncbi.nlm.nih.gov/m/pubmed/20972685
Vitamin K deficiency bleeding in an infant despite adequate prophylaxis
“Of three female infants aged 4 weeks, 5 months and 3 months,
respectively, two developed an intracranial haemorrhage, which caused
death in one.” Nederlands Tijdschrift Voor Geneeskunde 2003
Why we need a clinical trial for vitamin K.
“ It is therefore important to be able to put reasonably close bounds on the potential damage that vitamin K prophylaxis could caus” BMJ 1984https://www.ncbi.nlm.nih.gov/m/pubmed/8173376
Find more information here: https://www.learntherisk.org/vitamink/